NCLEX-RN Practice Test practice questions, page 31 of 35, with answer review and explanations.
Question 151
A client is being discharged on warfarin (Coumadin), an oral anticoagulant. The nurse instructs him about using this drug. Which following response by the client indicates the need for further teaching?
"I should shave with my electric razor while on Coumadin."
"I will inform my dentist that I am on anticoagulant therapy before receiving dental work."
"I will continue with my usual dosage of aspirin for my arthritis when I return home."
"I will wear an ID bracelet stating that I am on anticoagulants."
Question 152
A 68-year-old woman is admitted to the hospital with chronic obstructive pulmonary disease (COPD). She is started on an aminophylline infusion. Three days later she is breathing easier. A serum theophylline level is drawn. Which of the following values represents a therapeutic level?
14 µ g/mL
25 µ g/mL
4 µ g/mL
30 µ g/mL
Question 153
A client is being discharged with albuterol (Proventil) and beclomethasone dipropionate (Vanceril) to be administered via inhalation three times a day and at bedtime. Client teaching regarding the sequential order in which the drugs should be administered includes:
Glucocorticoid followed by the bronchodilator
Bronchodilator followed by the glucocorticoid
Alternate successive administrations
According to the client’s preference
Question 154
To prevent fungal infections of the mouth and throat, the nurse should teach clients on inhaled steroids to:
Rinse the plastic holder that aerosolizes the drug with hydrogen peroxide every other day
Rinse the mouth and gargle with warm water after each use of the inhaler
Take antacids immediately before inhalation to neutralize mucous membranes and prevent infection
Rinse the mouth before each use to eliminate colonization of bacteria
Question 155
Which of the following would indicate the need for further teaching for the client with COPD? The client verbalizes the need to: